Proceedings of the Japan Academy

Double centralizers of torsionless modules

Yasutaka Suzuki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 8 (1974), 612-615.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518846

Digital Object Identifier
doi:10.3792/pja/1195518846

Mathematical Reviews number (MathSciNet)
MR0379602

Zentralblatt MATH identifier
0319.16008

Subjects
Primary: 16A64

Citation

Suzuki, Yasutaka. Double centralizers of torsionless modules. Proc. Japan Acad. 50 (1974), no. 8, 612--615. doi:10.3792/pja/1195518846. https://projecteuclid.org/euclid.pja/1195518846


Export citation

References

  • [1] T. Kato: U-dominant dimension and U-localization (unpublished).
  • [2] K. Morita: On algebras for which every faithful representation is its own second commutator. Math. Z., 69, 429-434 (1958).
  • [3] H. Tachikawa: On left QF-3 rings. Pacific J. Math., 32, 255-268 (1970).
  • [4] R. M. Thrall: Some generalizations of quasi-Frobenius algebras. Trans. Amer. Math. Soc, 64, 173-183 (1948).